CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Numerical calculation of N-periodic wave solutions to coupled KdV-Toda-type equations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2021, 卷号: 477, 期号: 2245, 页码: 21
Authors:  Zhang, Yingnan;  Hu, Xingbiao;  Sun, Jianqing
Favorite  |  View/Download:9/0  |  Submit date:2021/04/26
N-periodic wave solution  coupled KdV-Toda-type equation  Riemann's -function  the direct method  
Numerical evaluations of periodic wave solutions, integrable time discretization and their applications to the mKdV-sine-Gordon equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2020, 卷号: 53, 期号: 39, 页码: 23
Authors:  Hu, Xingbiao;  Pan, Yan;  Sun, Jianqing;  Wang, Hui;  Zhang, Yingnan
Favorite  |  View/Download:10/0  |  Submit date:2021/01/14
mKdV-sine-Gordon equation  3-periodic wave solution  integrable discre-tization  
Numerical evaluations of periodic wave solutions, integrable time discretization and their applications to the mKdV–sine-Gordon equation 期刊论文
Journal of Physics A: Mathematical and Theoretical, 2020, 卷号: 53, 期号: 39
Authors:  Hu,Xingbiao;  Pan,Yan;  Sun,Jianqing;  Wang,Hui;  Zhang,Yingnan
Favorite  |  View/Download:11/0  |  Submit date:2021/01/14
mKdV–sine-Gordon equation  3-periodic wave solution  integrable discre-tization  
Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 6, 页码: 1063-1078
Authors:  Chang, Xiangke;  He, Yi;  Hu, Xingbiao;  Li, Shihao;  Tam, Hon-wah;  Zhang, Yingnan
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
integrable system  skew orthogonal polynomial  convergence acceleration algorithm  Laurent property  
A semi-discrete modified KdV equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 4, 页码: 12
Authors:  Sun, Jianqing;  Hu, Xingbiao;  Zhang, Yingnan
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
A numerical study of the 3-periodic wave solutions to KdV-type equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 355, 页码: 566-581
Authors:  Zhang, Yingnan;  Hu, Xingbiao;  Sun, Jianqing
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
KdV-type equation  3-periodic wave solution  Riemann's theta-function  Gauss-Newton method  
Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 6, 页码: 1063
Authors:  Chang, Xiangke;  He, Yi;  Hu, Xingbiao;  Li, Shihao;  Tam, Hon-wah;  Zhang, Yingnan
Favorite  |  View/Download:20/0  |  Submit date:2019/12/31
A semi-discrete modified KdV equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 4
Authors:  Sun, Jianqing;  Hu, Xingbiao;  Zhang, Yingnan
Favorite  |  View/Download:19/0  |  Submit date:2019/12/31
A numerical study of the 3-periodic wave solutions to KdV-type equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 355, 页码: 566
Authors:  Zhang, Yingnan;  Hu, Xingbiao;  Sun, Jianqing
Favorite  |  View/Download:17/0  |  Submit date:2019/12/31
coupledmodifiedkdvequationsskeworthogonalpolynomialsconvergenceaccelerationalgorithmsandlaurentproperty 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 6, 页码: 1063
Authors:  Chang Xiangke;  He Yi;  Hu Xingbiao;  Li Shihao;  Tam Hon Wah;  Zhang Yingnan
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10